MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL COMPONENT OPTION FOR CEMENTED USE ONLY SIZE D RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMORAL COMPONENT OPTION FOR CEMENTED USE ONLY SIZE D RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).00599402212 - articular surface with locking screw 'size striped purple/c d 12 mm height' - 61842102.00599003420*op1000 - prc agmt block dist sz d 10mm - 63880048.00599003420*op1000 - prc agmt block dist sz d 10mm - 63162325.00598801013 - stem extension straight 13mm dia x 100mm length(combined length 145mm) - 63959225.00598002701 - stemmed tibial component precoat size 1 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 62785418.00598800126 - tibial half block augment precoat size 1 5 mm thickness - 63917559.00598802011 - stem extension offset 11mm dia x 100mm length(combined length 145mm) - 63845553.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-00972.
 
Event or Problem Description
It was reported that the patient underwent a right knee surgery and approximately 5 years later, experienced sudden onset of pain, clicking, and swelling of the right knee.Subsequently, the patient underwent a revision as the screw from the lcck poly had backed all the way out of the poly and was in the back of the knee.All of the threads were noted to be worn.Only the poly insert was exchanged.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, it has been determined that this zimmer biomet device did not cause or contribute to the reported event.The initial report was forwarded in error and should be voided.

Brand Name
FEMORAL COMPONENT OPTION FOR CEMENTED USE ONLY SIZE D RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14014145
Report Number0001822565-2022-00973
Device Sequence Number6288501
Product Code JWH
UDI-Device Identifier00889024224797
UDI-Public(01)00889024224797(17)270331(10)63431965
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599401492
Device Lot Number63431965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale
Patient Weight77 KG